# SDR USAASB97265

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHT AT SEAT 2C INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AT SEAT 2C.  OPERATIONAL CHECK GOOD.  (M)
